# SDR AALA202010199022

- Difficulty date: October 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN INTERCOSTAL BETWEEN STA 328 AND STA 344 AT LBL 45, MEASURING L=1.0 IN, D=0.04 IN.  REPLACED INTERCOSTAL WITH NEW, IAW AARD 51-00-05-1.
